# SDR C2XA11TY030

- Difficulty date: March 20, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 21,468 hours, 16,347 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0788
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR/GRND FAIL MSG AFTER TAKEOFF.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB 145 AMM 32-32-00, OPS CHECK GOOD.
